# SDR N6WA2014122601

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 24,880 hours, 16,784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SQUEALS IN FLIGHT.  REMOVED DOOR & DEBRIS FROM RT OVERWING EMER DOOR.  REINSTALLED DOOR IAW AMM 52-21-00.  NO DEFECTS NOTED AT THIS TIME.
